MAUDE Adverse Event Report: DEPUY MITEK LLC US INFLOW TUBING FMS VUE 24PK; ARTHROSCOPE

DEPUY MITEK LLC US INFLOW TUBING FMS VUE 24PK; ARTHROSCOPE
Catalog Number 284508
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair (arcr) surgical procedure it was observed that the inflow tubing fms vue 24pk device part that was inserted into the perfusion fluid was dirty.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11.Additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the white plastic needles have unknown substance or dirt.No other anomalies were noted.Manufacturing investigation results for inflow tubing fms vue 24pk: it was received at harmac with no issues.It is important to note that the blue vented cap is never removed from the i-way spike at harmac, therefore it is likely the brown spots/ dirt originated at the supplier.The supplier of the i-way spike w/ vented cap will be notified of this issue.Based on the investigation, this appears to be an isolated incident.We will continue to manufacture your product under the rigorous requirements of our certified quality management system.The overall complaint was confirmed as the observed condition of the inflow tubing fms vue 24pk would have contributed to the complained device issue.¿ based on the investigation findings, the potential cause is traced to manufacturing.This product issue will be addressed through j&j medtech orthopaedics quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
INFLOW TUBING FMS VUE 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22742294
Report Number1221934-2025-03024
Device Sequence Number20959056
Product Code HRX
UDI-Device Identifier10886705023066
UDI-Public(01)10886705023066(10)3013232(17)261230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284508
Device Lot Number3013232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/21/2025
10/27/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/25/2025
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown